# SDR SWAA2013082019358

- Difficulty date: August 19, 2013
- Submitted: August 20, 2013
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 33,186 hours, 19,311 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EXIT EXTERNAL LIGHT INOPERATIVE.  R&R BULB IAW AMM.
